The reverse of Diabetic
November 25, 2007 3:28am CST
For all kind of sickness for today diabetes is one of the dangerous one..but what can you say when someone get the reverse one of these, i mean high in insuline and not for sugar, how can we cure this? The sympthoms are: 1. dizziness 2. vomiting 3. frequent use of bathroom 4. weakness 5. doesnt have appetite on eating The physicians prescription? " Eat something sweet" only... so what can you say? about gaining weight?
1 person likes this
25 Nov 07
if you will not follow the doctors intruction regarding your diet of course you feel those symtoms again & again, if your sugar is low you need to take insulin or sweet but dont take much because samething will happen like those symtoms.certainly will not affect your weight.
25 Nov 07
Hi annettenasser! I guess I am lucky that I am not diabetic and also won't be at risk in the reverse condition of the illness. However if i will be in that kind of condition, i think it would be eating right right and follow the doctor's order by the book because i really don't like to take more risk with my health. And if one of the effects will be gaining weight, I guess i will just accept that fact or else have my health in constant danger of making my condition get worse. Take care and have a nice day. :)